# SDR IPXA2014071683640

- Difficulty date: June 27, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 28,433 hours, 19,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 652533842
- Condition: Broken
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION CP16, MCD VENT DOORS TEE FITTING BROKEN.
